# SDR R61A2024012600042

- Difficulty date: January 5, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 32,637 hours, 23,789 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066024001
- Condition: Corroded
- Location: Frm 86 S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE BELOW FLOOR SHEAR CLIP AT FR-86 AND STGR-22L IS CORRODED. REMOVED AND REPLACED AFT FUSELAGE BELOW FLOOR SHEAR CLIP AT FR 86 AND STGR 22L AND RESTORED SURFACE PROTECTION TO FASTENERS REFER SRM 51-40-08, 51-23-06 AND CPM 51-25-00
